# SDR SWAA2022030346948

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD FORWARD CORNER IS CRACKED / INSTALLED REPAIRED AFT CARGO DOOR FWD THRESHOLD IAW AMM 53-11-02-420-801. 56173U 22MAR19 SCUFF PLATE REPAIRED IAW EA 1-A53-2076.
